Formation properties of finite groups
Doklady Akademii Nauk, Tome 204 (1972) no. 6, pp. 1324-1327
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_204_6_a11,
author = {L. A. Shemetkov},
title = {Formation properties of finite groups},
journal = {Doklady Akademii Nauk},
pages = {1324--1327},
year = {1972},
volume = {204},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_204_6_a11/}
}
L. A. Shemetkov. Formation properties of finite groups. Doklady Akademii Nauk, Tome 204 (1972) no. 6, pp. 1324-1327. http://geodesic.mathdoc.fr/item/DAN_1972_204_6_a11/